advertisement
Question
Posted by: kim | 2004/01/07

Thrush

I think that I have thrush. Could this be because I have stopped the pill? What should I get from the chemist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kim, I can’t say for sure that it is thrush, but there is no harm in getting an antifungal vaginal cream like Canesten®, Normospor®, etc. from the pharmacy. If it doesn’t clear up, the best would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement